Dasylirion quadrangulatum S. Watson
Curtis, W., Botanical Magazine (1800-1948)
Bot. Mag.

vol. 126 (1900)
[tt. 7692-7751]
t. 7749
<        >        navigate through volume
name recognized (= name cited):
321721 Dasylirion quadrangulatum S. Watson

drawing: M. Smith
family: Agavaceae
subfamily: Nolinioideae
tribe: Nolineae
epithet: quadrangulatus,-a,-um

link to this page:
http://www.plantillustrations.org/illustration.php?id_illustration=5183
contact about this record


heterotypic synonyms:
Dasylirion juncifolium Rehnelt;
no full size  illustration available (3a)